Publications with student authors

Amanda Folsom, Caleb Ki `17, Yen Nhi Truong Vu `17, and Bowen Yang `18
Journal of Number Theory 170 (2017) 315-346.
 
Andrew Cohen, Namyi Kang `15, and Tanya Leise
Cognitive Psychology 98 (2017) 45-72.
 
Dvij Bajpai `15 and Daniel J. Velleman
The American Mathematical Monthly 123 (October 2016) 777-788.
 
Trevor Hyde `12
The American Mathematical Monthly 121 (March 2014) 237-243
 
Casey Guenthner `08, Martha Luitje, Lorna Pyle, Penny Molyneux, Jimmy K. Yu `16, Alexander S. Li `15, Tanya Leise, and Mary Harrington
PLoS ONE 9 (2014) e87573.
 
David A. Cox and Andrew Erskine `13
Ars combinatoria 120 (2015) 259-274.
Involve 9 (2016) 333–345.
 
Steve Donnelly, Paul Gunnells, Ariah Klages-Mundt `12 and Dan Yasaki
To appear in Experimental Mathematics Journal.
 
David A. Cox and Trevor Hyde `12, The Galois theory of the lemniscate. J. Number Theory, 135 (2014), 43–59. 
 
Benjamin Hutz, Trevor Hyde `12 and Benjamin Krause `10, Preimages of quadratic dynamical systems, Involve 4 (2011), 343–363. 
 
Tanya Leise and Emily Moin `09
Journal of Theoretical Biology 28 (2007) 48-63.
 
Gregory S. Call and Susan W. Goldstine `93, Canonical heights on projective space, J. Number Theory 63 (1997), 211–243. 
 
David L. Armacost and Robert R. Bruner `73, Locally compact groups without distinct isomorphic closed subgroups, Proc. Amer. Math. Soc. 40 (1973), 260–264.